# SDR SWAA2025012882811

- Difficulty date: January 3, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF STUB FRAME FOUND CRACK ABOVE SEAL DEPRESSOR BS 291.5 + 8 WL266 L: 1.7' MARKED.<[01] REJECTED: DURING OK TO INSTALL NEW STUB FRAME; FOUND FASTENER HOLE DAMAGE OUT OF TOLERENCE AND NOT TRUE AND ROUND. LOCATED AT FSD FWD FRAME UPPER FITTING STA 296 APPROX. COMMON TO REPAIR AREA; MARKED;[02] REPAIRED THE DAMAGED FASTENER HOLE AT FSD FWD FRAME UPPER FITTING STA 296 IAW ER: 25-153-00100-WIP1;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] AS PER EA 25-153-00100; THE REPAIR IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[05] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
